# SDR DALA201906032358

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,163 hours, 51,819 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT AFT LAV SMOKE DETECTOR IS CHIRPING. REMOVED & REPLACED AFT LEFT LAV SMOKE DETECTOR. OPS CHK GOOD. (LP1102304)
